# SDR JJBA20210108002

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 31,914 hours, 22,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50060
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,050 hours, 2,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LT & RT MARKERS & OVERHEAD ON EXIT ROW 18 INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY.  OPERATIONS CHECK GOOD.
